Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 133, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2020, 5:19 PM EDT for 4 counties in Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2020, 5:19 PM EDT (21:19 UTC)
- Expired
- May 24, 2020, 6:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Coweta County, GA, Heard County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 32 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:30 PM EDT | HAIL 1 | 1 Sw Newnan, GA | HAIL WAS REPORTED NEAR THE INTERSECTION OF WOODROW PLACE AND LAGRANGE STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
351
WUUS52 KFFC 242119
SVRFFC
GAC045-077-149-285-242200-
/O.NEW.KFFC.SV.W.0133.200524T2119Z-200524T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
519 PM EDT Sun May 24 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Carroll County in northwestern Georgia...
Eastern Heard County in west central Georgia...
Northeastern Troup County in west central Georgia...
Western Coweta County in west central Georgia...
* Until 600 PM EDT.
* At 518 PM EDT, severe thunderstorms were located along a line
extending from Newnan to near Corinth to Harrisonville, moving
north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Newnan, Franklin, Hogansville, Grantville, Whitesburg,
Centralhatchee, Moreland, East Newnan, Corinth, Plant Yates, Byers
Crossroads, Arnco-Sargent, Powers Crossroads, Handy, Seaton Lake,
Dunaway Gardens, Clem, Lowell, Plant Wansley and Harrisonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3352 8504 3355 8497 3357 8482 3356 8483
3351 8482 3351 8473 3323 8475 3322 8477
3322 8485 3320 8485 3316 8496 3318 8508
3328 8517
TIME...MOT...LOC 2118Z 162DEG 11KT 3336 8480 3328 8495 3317 8501
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
777
WWUS52 KFFC 242141
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
541 PM EDT Sun May 24 2020
GAC285-242150-
/O.CAN.KFFC.SV.W.0133.000000T0000Z-200524T2200Z/
Troup GA-
541 PM EDT Sun May 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TROUP COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3352 8504 3355 8497 3357 8482 3356 8483
3351 8482 3351 8473 3323 8475 3322 8477
3322 8485 3320 8486 3320 8487 3322 8486
3323 8487 3322 8494 3318 8505 3318 8508
3328 8517
TIME...MOT...LOC 2140Z 164DEG 12KT 3346 8482 3338 8497 3327 8503
$$
GAC045-077-149-242200-
/O.CON.KFFC.SV.W.0133.000000T0000Z-200524T2200Z/
Carroll GA-Heard GA-Coweta GA-
541 PM EDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHEASTERN CARROLL...EASTERN HEARD AND WESTERN COWETA
COUNTIES...
At 540 PM EDT, severe thunderstorms were located along a line
extending from Roscoe to Handy to near Franklin, moving north at 15
mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Newnan, Franklin, Grantville, Whitesburg, Centralhatchee, Moreland,
East Newnan, Corinth, Plant Yates, Byers Crossroads, Arnco-Sargent,
Powers Crossroads, Handy, Seaton Lake, Dunaway Gardens, Clem, Lowell,
Plant Wansley, Roscoe and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3352 8504 3355 8497 3357 8482 3356 8483
3351 8482 3351 8473 3323 8475 3322 8477
3322 8485 3320 8486 3320 8487 3322 8486
3323 8487 3322 8494 3318 8505 3318 8508
3328 8517
TIME...MOT...LOC 2140Z 164DEG 12KT 3346 8482 3338 8497 3327 8503
HAIL...0.88IN
WIND...60MPH
$$179
WWUS52 KFFC 242151
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
551 PM EDT Sun May 24 2020
GAC045-077-149-242200-
/O.EXP.KFFC.SV.W.0133.000000T0000Z-200524T2200Z/
Carroll GA-Heard GA-Coweta GA-
551 PM EDT Sun May 24 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL...EASTERN
HEARD AND WESTERN COWETA COUNTIES WILL EXPIRE AT 600 PM EDT...
The storms which prompted the warning are weakening below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds, frequent lightning and heavy rain are still possible with
these thunderstorms.
LAT...LON 3352 8504 3355 8497 3357 8482 3356 8483
3351 8482 3351 8473 3323 8475 3322 8477
3322 8485 3320 8486 3320 8487 3322 8486
3323 8487 3322 8494 3318 8505 3318 8508
3328 8517
TIME...MOT...LOC 2150Z 175DEG 15KT 3351 8481 3343 8496 3332 8502
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:35 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 24, 3:35 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 335 PM EDT Sun May 24 2020 .SHORT TERM /Tonight through Monday Night/... Surface ridging builds into the state from the northeast overnight and persists through the period. Region remains on the southwestern periphery of the upper ridge centered over the western Atlantic Ocean/mid-Atlantic coast region. Essentially this results in a continuation of the basic, diurnally favored, convection scheme we have been seeing over the past several days. Better chances across the north/northeast tonight and Monday in the vicinity of the weak wedge front and some orographic assistance, with the better chances shifting toward the southern edges of the forecast area overnight Monday night into early Tuesday as a weak wave edges northward out of Florida. Mid-level lapse rates and instability remain moderate at best, and although a few isolated strong to marginally severe thunderstorms are certainly possible, chances are limited. 20 .LONG TERM /Tuesday through Sunday/... Not much change for the long term. The overall pattern through most of the period persists with an upper cut off low over TX and ridging over the western Atlantic. The pattern shifts a bit by the end of the period with the Plains low opening up and the upper ridge suppressed some with a Great Lakes upper trough. However...this still results in showers and thunderstorms each day with a basically diurnal pattern. Easterly flow sets up through mid week with a Gulf wave moving into southern GA and the Carolinas...and enhancing the easterly winds. Look for somewhat cooler high temperatures mainly north for the middle of the week. 41 && .AVIATION... 18Z Update... VFR conditions are expected to predominate across most of the forecast area through this forecast period outside of scattered convection. Will likely see some MVFR or lower ceilings developing over upstate South Carolina by 02-06Z, expanding southwestward into eastern portions of the area by 06-09Z. Right now, I do not think we will see these ceilings pushing west into any TAF sites other than KAHN. Areas of MVFR or lower visibilities are likely as well, but I do not expect visibility to drop below VFR levels at any of the TAF sites. Winds will be east to southeast 6kt or less through 12Z, increasing to 6-10kt after. Isolated to scattered convection likely through the period, with best coverage 20Z-04Z. //ATL Confidence...18Z Update... Still low/medium confidence on potential for stratus after 08Z, medium/high confidence other elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 82 67 75 / 30 50 50 50 Atlanta 69 83 68 75 / 30 40 40 50 Blairsville 61 78 62 71 / 40 60 50 50 Cartersville 67 84 66 76 / 30 40 30 50 Columbus 70 86 68 79 / 30 30 40 60 Gainesville 67 81 66 73 / 30 50 50 50 Macon 68 83 67 77 / 20 40 40 60 Rome 67 85 66 78 / 30 40 30 50 Peachtree City 66 84 66 76 / 30 30 40 50 Vidalia 70 84 69 79 / 20 50 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...20 LONG TERM....41 AVIATION...20
Hazardous weather outlook, May 24, 11:49 AM EDT, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1149 AM EDT Sun May 24 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1149 AM EDT Sun May 24 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are expected this afternoon and evening over north and central Georgia. Some of the storms could be strong with lightning, gusty winds and heavy rain. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered to numerous thunderstorms are possible Monday through Saturday, mainly in the afternoons and evenings. Possible hazards with stronger thunderstorms may include frequent lightning, periods of heavy rain, strong wind gusts, and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. |
In the hours before
Special weather statement, May 24, 4:33 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
433 PM EDT Sun May 24 2020
GAZ053-054-067-242100-
Fayette GA-Coweta GA-Meriwether GA-
433 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...
SOUTHEASTERN COWETA AND MERIWETHER COUNTIES UNTIL 500 PM EDT...
At 431 PM EDT...a strong thunderstorm was over Rocky Mount, or 10
miles north of Greenville...moving north at 15 mph. Additional
strong thunderstorms were near Harris City and Raleigh and drifting
northward.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newnan, Greenville, Peachtree City, Senoia, Grantville, Woodbury,
Luthersville, Moreland, Sharpsburg, Turin, Haralson, Lone Oak, Gay,
East Newnan, Rocky Mount, Raleigh, Starrs Mill, Alvaton, Harris City
and Imlac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3336 8482 3336 8450 3304 8453 3304 8454
3302 8453 3295 8454 3291 8464 3301 8481
TIME...MOT...LOC 2031Z 178DEG 11KT 3317 8466
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 24, 4:34 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
434 PM EDT Sun May 24 2020
GAZ008-009-015-242100-
Union GA-Towns GA-Lumpkin GA-
434 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR UNION...WESTERN TOWNS AND
NORTHERN LUMPKIN COUNTIES UNTIL 500 PM EDT...
At 433 PM EDT...a line of strong thunderstorms was along a line
extending from Gaddistown to near Owltown and Brasstown Bald, moving
northeast at 5 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Hiawassee, Blairsville, Young Harris, Suches, Brasstown Bald, Gumlog,
Ivy Log, Woods Hole Shelter, Owltown, Vogel State Park, Track Rock,
Blood Mountain Shelter, Alexanders Mill, Gaddistown and Gooch
Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3481 8377 3465 8404 3469 8413 3473 8411
3473 8409 3499 8408 3499 8372
TIME...MOT...LOC 2033Z 224DEG 5KT 3473 8406 3480 8400 3484 8388
HAIL...0.75IN
WIND...40MPHSpecial weather statement, May 24, 4:36 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
436 PM EDT Sun May 24 2020
GAZ067>069-242100-
Upson GA-Meriwether GA-Pike GA-
436 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPSON...SOUTHEASTERN
MERIWETHER AND WESTERN PIKE COUNTIES UNTIL 500 PM EDT...
At 436 PM EDT...a strong thunderstorm was over Molena, or 10 miles
southwest of Zebulon...moving north at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Molena, Crest, Atwater, Hilltop, Lifsey Springs and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3295 8434 3289 8454 3315 8454 3316 8441
TIME...MOT...LOC 2036Z 159DEG 22KT 3299 8447
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 24, 4:44 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
444 PM EDT Sun May 24 2020
GAZ022-023-034-242130-
Hall GA-Forsyth GA-Gwinnett GA-
444 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...FORSYTH AND
NORTHEASTERN GWINNETT COUNTIES UNTIL 530 PM EDT...
At 443 PM EDT...a strong thunderstorm was over Suwanee, moving
northeast at 5 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lawrenceville, Duluth, Sugar Hill, Suwanee, Buford, Braselton,
Flowery Branch, Dacula, Rest Haven, Buford Dam-Lake Lanier Parks,
Aqualand Park, Lake Lanier Islands and Hog Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3418 8390 3410 8384 3399 8388 3396 8407
3400 8413 3403 8414 3403 8412 3405 8410
3406 8414 3408 8415 3420 8408 3421 8397
TIME...MOT...LOC 2043Z 235DEG 6KT 3406 8404
HAIL...0.75IN
WIND...40MPHSpecial weather statement, May 24, 4:49 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
449 PM EDT Sun May 24 2020
GAZ078-079-089-242115-
Harris GA-Talbot GA-Muscogee GA-
449 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...
SOUTHWESTERN TALBOT AND NORTHEASTERN MUSCOGEE COUNTIES UNTIL 515 PM
EDT...
At 449 PM EDT...a strong thunderstorm was near Baughville, or 9 miles
southwest of Talbotton...moving northwest at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Talbotton, Waverly Hall, Upatoi, Ellerslie, Box Springs, Midland,
Cataula, Baughville and Olive Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3283 8474 3270 8453 3253 8464 3253 8465
3252 8468 3252 8470 3251 8473 3249 8473
3249 8474 3260 8491
TIME...MOT...LOC 2049Z 125DEG 16KT 3261 8468
HAIL...0.25IN
WIND...50MPHSpecial weather statement, May 24, 5:02 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
502 PM EDT Sun May 24 2020
GAZ042-044-052>056-066-242145-
Fayette GA-Clayton GA-Coweta GA-Carroll GA-Troup GA-Heard GA-
Spalding GA-South Fulton GA-
502 PM EDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...WESTERN CLAYTON...
COWETA...SOUTHEASTERN CARROLL...NORTHERN TROUP...HEARD...NORTHWESTERN
SPALDING AND SOUTHERN SOUTH FULTON COUNTIES UNTIL 545 PM EDT...
At 500 PM EDT...a line of strong thunderstorms extended from Griffin
to Moreland, Grantville, Harrisonville and LaGrange, moving north at
25 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Newnan, LaGrange, Griffin, Fayetteville, Jonesboro, Franklin,
Peachtree City, Union City, Riverdale, Fairburn, Tyrone, Lovejoy,
Palmetto, Senoia, Hogansville, Grantville, Whitesburg, Brooks,
Centralhatchee and Moreland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3344 8511 3356 8492 3359 8438 3343 8432
3343 8435 3335 8435 3335 8429 3326 8425
3322 8450 3322 8465 3323 8465 3322 8469
3323 8470 3322 8485 3319 8486 3312 8486
3310 8490 3299 8498 3319 8523
TIME...MOT...LOC 2100Z 164DEG 21KT 3332 8436 3330 8474 3330 8484 3321
8498 3307 8506
HAIL...0.75IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 10:07 PM EDT | Special Weather Statement | FFC | Haralson | 38 min |
| May 23, 10:36 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| May 23, 10:48 PM EDT | Special Weather Statement | FFC | DeKalb | 27 min |
| May 23, 11:36 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| May 23, 11:59 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| May 24, 12:05 AM EDT | Special Weather Statement | FFC | Heard | 40 min |
| May 24, 1:39 AM EDT | Special Weather Statement | FFC | Dawson | 36 min |
| May 24, 2:44 PM EDT | Special Weather Statement | FFC | Towns | 31 min |
| May 24, 3:11 PM EDT | Special Weather Statement | FFC | Talbot | 34 min |
| May 24, 3:15 PM EDT | Special Weather Statement | FFC | Cherokee | 30 min |
| May 24, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 49 min |
| May 24, 3:34 PM EDT | Special Weather Statement | FFC | Muscogee | 26 min |
| May 24, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 38 min |
| May 24, 4:01 PM EDT | Special Weather Statement | FFC | Forsyth | 29 min |
| May 24, 4:22 PM EDT | Special Weather Statement | FFC | Harris, Troup | 23 min |
| May 24, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 37 min |
| May 24, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 10 min |
| May 24, 4:33 PM EDT | Special Weather Statement | FFC | Coweta, Meriwether | 27 min |
| May 24, 4:34 PM EDT | Special Weather Statement | FFC | Union | 26 min |
| May 24, 4:36 PM EDT | Special Weather Statement | FFC | Pike | 24 min |
| May 24, 4:44 PM EDT | Special Weather Statement | FFC | Gwinnett | 46 min |
| May 24, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Upson | 44 min |
| May 24, 4:49 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| May 24, 5:02 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Heard, Spalding, Troup | 43 min |
| May 24, 5:24 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| May 24, 5:39 PM EDT | Special Weather Statement | FFC | Hall | 36 min |
| May 24, 5:53 PM EDT | Special Weather Statement | FFC | Houston | 37 min |
| May 24, 5:54 PM EDT | Special Weather Statement | FFC | Douglas | 51 min |
| May 24, 5:55 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 35 min |
| May 24, 6:29 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| May 24, 6:35 PM EDT | Special Weather Statement | FFC | Bibb | 25 min |
| May 24, 6:47 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 28 min |
| May 24, 7:02 PM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| May 24, 7:12 PM EDT | Special Weather Statement | FFC | Wilcox | 33 min |
| May 24, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 24 min |
| May 24, 7:17 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| May 24, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 26 min |
| May 24, 7:55 PM EDT | Special Weather Statement | FFC | Bleckley | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.